# SDR COEA2019011801810

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,395 hours, 29,776 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1700, ENROUTE HNL - ITO DISCREPANCY: AMBER MESSAGE ON ADU DADC DATA INVALID AFTER V1, CONTINUED TAKE OFF. LOST AIRSPEED FO SIDE, NO YAW DAMP, NOT ABLE TO SET ALTITUDE. CREW RETURNED TO HNL. NO EMERGENCY DECLARED. CORRECTIVE ACTION: MAINTENANCE TROUBLESHOT AND CLEARED OBSTRUCTION FROM THE NR 2 PITOT TUBE. ALL OPS AND LEAK CHECKS GOOD.
